# SDR IPXA2015062490517

- Difficulty date: June 10, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 15,873 hours, 10,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F5237230320000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT CARGO DOOR FRAME FORK AT FRAME 61 HAS 2 CRACKS ON FWD AND AFT SIDES.  R & R AFT CARGO DOOR IAW AMM 52-32-11.
